Alert archive / Tennessee / Tornado Warnings in 2009

Tornado Warning 17, NWS Nashville, TN

April 10, 2009Maury County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 10, 2009, 4:30 AM CDT for Maury County, Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 4:30 AM CDT (09:30 UTC)
Expired
Apr 10, 2009, 5:00 AM CDT
In force
30 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Maury County, TN

The radar

The Nashville radar (KOHX), 87 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 4:45 AM CDTTSTM WND DMG5 Sse Columbia, TNMULTIPLE TREES WERE REPORTED DOWN COUNTY WIDE. THE MOST CONCENTRATED DAMAGE WAS ON VALLEY CREEK ROAD WEST OF CULLEOKA WHERE NUMEROUS TREES WERE SNAPPED OFF ALOFT AND SIDING OF A ROOF OF A HOUSE TAKEN OFF. DAMAGE PATH ASSOCIATED WITH THIS ESTIMATED AT 300 YARDS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:22 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOHX 100930
TOROHX
TNC119-101000-
/O.NEW.KOHX.TO.W.0017.090410T0930Z-090410T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
430 AM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  MAURY COUNTY IN MIDDLE TENNESSEE...
  THIS INCLUDES THE CITY OF COLUMBIA...

* UNTIL 500 AM CDT

* AT 428 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR MOUNT
  PLEASANT...OR 10 MILES SOUTHWEST OF COLUMBIA...MOVING NORTHEAST AT
  40 MPH.

* THE TORNADO WILL BE NEAR...
  COLUMBIA BY 445 AM CDT...
  SPRING HILL BY 500 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY
MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3545 8724 3548 8727 3555 8727 3556 8732
      3559 8732 3581 8705 3578 8696 3579 8695
      3577 8694 3579 8693 3562 8681 3552 8685
      3553 8687 3548 8689 3545 8707 3546 8714
      3544 8719
TIME...MOT...LOC 0929Z 233DEG 33KT 3555 8719

$$

BOYD
1 follow-up statement
000 
WWUS54 KOHX 100939
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
439 AM CDT FRI APR 10 2009

TNC119-101000-
/O.CON.KOHX.TO.W.0017.000000T0000Z-090410T1000Z/
MAURY TN-
439 AM CDT FRI APR 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR MAURY
COUNTY...

AT 437 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED NEAR COLUMBIA...MOVING NORTHEAST AT 40 MPH.
DAMAGE HAS BEEN REPORTED IN MAURY COUNTY WITH THIS STORM.

THE TORNADO WILL BE NEAR...
  SPRING HILL BY 450 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY
MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3545 8724 3548 8727 3555 8727 3556 8732
      3559 8732 3581 8705 3578 8696 3579 8695
      3577 8694 3579 8693 3562 8681 3552 8685
      3553 8687 3548 8689 3545 8707 3546 8714
      3544 8719
TIME...MOT...LOC 0938Z 232DEG 37KT 3564 8705

$$

BOYD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:18 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 10, 3:18 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
318 AM CDT FRI APR 10 2009

.DISCUSSION...
LATEST ANALYSIS SHOWING TIGHT SURFACE LOW ACROSS SOUTHWEST MO...WITH ITS
ASSOCIATED WARM NO JUST NORTH OF THE MID STATE AND A COLD FRONT DOWN INTO
EAST TX. ALOFT...CLOSED ML/UL LOWS TRAILING JUST BEHIND. AIRMASS OVER
THE CWA CURRENTLY ONLY MARGINALLY UNSTABLE AND DEWPTS STILL REMAINING ON
THE LOWER SIDE AND DEEP LAYER MOISTURE SOMEWHAT LACKING. LINE OF STORMS
MOVING IN FROM WEST TN REMAINS FAIRLY ORGANIZED BUT HAS ALSO SHOWN SIGNS
OF WEAKENING THE PAST FEW HOURS.

SFC LOW EXPECTED TO MOVE ACROSS KY TODAY AS UPPER LOWS OPEN. THIS WILL
DRAG THE COLD FRONT THROUGH THE CWA THIS AFTERNOON. FORECAST SOUNDINGS
SHOWING THERMO-DYNAMIC PARAMETERS CONTINUING THEIR CURRENT UPSWING THROUGH
THE MORNING AS COLD FRONT PUSHES CLOSER...AND WIND FIELDS STRENGTHEN.
CURRENT CONVECTION EXPECTED TO PUSH THROUGH EARLY THIS MORNING WITH MAINLY
ISOLATED SEVERE POTENTIAL BUT AS DEEP MOISTURE INCREASES LATER...ANOTHER
ROUND OF STRONG-SEVERE STORMS IS EXPECTED JUST AHEAD OF FRONTAL BOUNDARY.
DEEP-LAYER SHEAR...STRONG INSTABILITY...AND LEFTOVER BOUNDARIES LIKELY
TO SPAWN A FEW SUPERCELLS THIS AFTERNOON AS WELL...ESPECIALLY SOUTH AND
EAST.

THE COLD FRONT AND UPPER TROUGH MOVE OFF THE PLATEAU TONIGHT LEAVING MAINLY
A FEW SHOWERS ACROSS THE AREA...AND POSSIBLY ONE OR TWO EARLY SATURDAY
MORNING SHOWERS NORTHEAST.

SFC RIDGE AND UPPER HIGH OVER THE WEEKEND WILL GIVE WAY TO ANOTHER TIGHT
SFC/UPPER LOW PASSING NORTH MONDAY/MONDAY NIGHT. SHOWERS/STORMS HOWEVER
WILL DEVELOP WELL OUT AHEAD WITH PASSING WARM FRONT SUNDAY NIGHT AND
CONTINUE UNTIL FRONT PASSES MONDAY NIGHT.

TUESDAY AND WEDNESDAY EXPECTED TO BE GENERALLY DRY WITH THE NEXT SYSTEM
BRINGING SHOWERS/STORMS BACK INTO THE FOLD THURSDAY/THURSDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      70  46  62  41 /  80  30   0   0
CLARKSVILLE    69  43  62  38 /  80  20   0   0
CROSSVILLE     66  46  59  37 /  90  50  20   0
COLUMBIA       70  47  63  42 /  80  20   0  10
LAWRENCEBURG   71  47  64  42 /  60  20   0  10
WAVERLY        69  44  63  40 /  80  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07
Hazardous weather outlook, Apr 9, 10:39 AM CDT, 17 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 AM CDT THU APR 9 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-101030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1039 AM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM THAT IS CURRENTLY IN THE PLAINS WILL MOVE TOWARD
THE MIDSTATE TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE
WESTERN COUNTIES TONIGHT...MAINLY AFTER MIDNIGHT. A FEW OF THESE
THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS OR HAIL. ISOLATED
TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE ON FRIDAY AS THE STORM SYSTEM
MOVES THROUGH THE AREA. A FEW OF THESE THUNDERSTORMS MAY BE SEVERE
WITH DAMAGING WINDS AND HAIL. ISOLATED TORNADOES ARE POSSIBLE.

ANOTHER STORM SYSTEM WILL MOVE INTO THE AREA SUNDAY NIGHT AND MONDAY.
SEVERE THUNDERSTORMS ARE POSSIBLE WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED LATE TONIGHT
AND FRIDAY. INTERESTED PARTIES SHOULD STAY ABREAST OF THE WEATHER
SITUATION THROUGH LOCAL MEDIA OR THE INTERNET AND NOAA WEATHER
RADIO.

JLM

In the hours before

Special weather statement, Apr 10, 3:57 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 AM CDT FRI APR 10 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-101800-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
357 AM CDT FRI APR 10 2009

...A SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED TODAY...

SHOWERS AND A FEW THUNDERSTORMS HAVE BEEN ON-GOING OVERNIGHT AND
WILL WORK EASTWARD AS WE GO TOWARD DAYBREAK. MOST OF THIS ACTIVITY
WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW STRONG TO ISOLATED SEVERE
STORMS ARE POSSIBLE. CLARKSVILLE MEASURED 52 MPH WINDS AT 3 AM CDT
AS A GUST FRONT MOVED THROUGH THE CITY.

HOWEVER...A MORE SIGNIFICANT EVENT WILL UNFOLD LATER THIS MORNING
AND INTO THE AFTERNOON...AS A LOW PRESSURE SYSTEM PULLS OUT OF
SOUTHERN MISSOURI AND HEADS ACROSS SOUTHERN ILLINOIS AND THROUGH
CENTRAL KENTUCKY DURING THE DAY. SEVERE THUNDERSTORMS ARE EXPECTED
TO DEVELOP LATER THIS MORNING...AND DURING THE AFTERNOON WITH THE
MAIN THREAT BEING DAMAGING WINDS...LARGE HAIL...WITH ISOLATED
TORNADOES POSSIBLE.

APRIL AND MAY ARE PEAK SEVERE WEATHER MONTHS IN MIDDLE TENNESSEE.

NOW IS THE TIME TO GIVE SOME THOUGHT AS TO WHERE YOU AND YOUR
FAMILY WILL SEEK SHELTER...SHOULD A TORNADO WARNING BE ISSUED FOR
YOUR LOCATION.

THE FOLLOWING ARE A FEW TORNADO SAFETY RULES...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS
AND FORECASTS ON THIS POTENTIAL SEVERE WEATHER OUTBREAK.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 3:54 AM CDTSevere Thunderstorm WarningOHXSumner36 min
Apr 10, 4:37 AM CDTSevere Thunderstorm WarningOHXWilliamson38 min
Apr 10, 10:20 AM CDTTornado WarningOHXBenton, Houston, Stewart55 min
Apr 10, 10:45 AM CDTTornado WarningOHXBenton, Houston, Humphreys, Stewart30 min
Apr 10, 10:54 AM CDTAreal Flood AdvisoryOHXBenton3 hr
Apr 10, 11:02 AM CDTTornado WarningOHXHouston, Montgomery, Stewart43 min
Apr 10, 11:06 AM CDTSevere Thunderstorm WarningOHXBenton, Humphreys, Perry24 min
Apr 10, 11:22 AM CDTTornado WarningOHXPerry, Wayne38 min
Apr 10, 11:27 AM CDTTornado WarningOHXDickson, Montgomery33 min
Apr 10, 11:30 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys30 min
Apr 10, 11:36 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery39 min
Apr 10, 11:37 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson38 min
Apr 10, 11:44 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry46 min
Apr 10, 11:51 AM CDTTornado WarningOHXLewis, Perry24 min
Apr 10, 11:57 AM CDTTornado WarningOHXCheatham, Davidson, Montgomery, Robertson33 min
Apr 10, 12:00 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Williamson45 min
Apr 10, 12:06 PM CDTTornado WarningOHXWayne24 min
Apr 10, 12:07 PM CDTTornado WarningOHXDavidson, Rutherford, Williamson38 min
Apr 10, 12:14 PM CDTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson31 min
Apr 10, 12:18 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Williamson42 min
Apr 10, 12:19 PM CDTTornado WarningOHXLawrence, Wayne26 min
Apr 10, 12:23 PM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury37 min
Apr 10, 12:23 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Williamson52 min
Apr 10, 12:25 PM CDTTornado WarningOHXLawrence, Wayne50 min
Apr 10, 12:29 PM CDTTornado WarningOHXRobertson, Sumner46 min
Apr 10, 12:31 PM CDTTornado WarningOHXGiles, Marshall, Maury29 min
Apr 10, 12:33 PM CDTTornado Warning EmergencyOHXCannon, Rutherford, Wilson42 min
Apr 10, 12:37 PM CDTSevere Thunderstorm WarningOHXMaury23 min
Apr 10, 12:43 PM CDTTornado WarningOHXMaury, Williamson32 min
Apr 10, 12:46 PM CDTTornado WarningOHXGiles, Marshall29 min
Apr 10, 12:49 PM CDTTornado WarningOHXGiles, Lawrence, Maury26 min
Apr 10, 12:50 PM CDTTornado WarningOHXDavidson, Williamson, Wilson25 min
Apr 10, 12:52 PM CDTTornado WarningOHXMacon, Sumner23 min
Apr 10, 12:56 PM CDTTornado WarningOHXMarshall, Maury34 min
Apr 10, 12:57 PM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Trousdale, Wilson48 min
Apr 10, 12:58 PM CDTTornado WarningOHXGiles, Lawrence32 min
Apr 10, 1:00 PM CDTTornado WarningOHXBedford, Marshall30 min
Apr 10, 1:12 PM CDTTornado WarningOHXBedford, Giles, Marshall33 min
Apr 10, 1:22 PM CDTTornado WarningOHXClay, Macon23 min
Apr 10, 1:22 PM CDTTornado WarningOHXBedford, Coffee, Rutherford38 min
Apr 10, 1:24 PM CDTAreal Flood AdvisoryOHXGiles, Marshall, Maury3 hr
Apr 10, 1:32 PM CDTTornado WarningOHXGiles43 min
Apr 10, 1:36 PM CDTTornado WarningOHXDeKalb, Putnam, Smith, White39 min
Apr 10, 1:42 PM CDTTornado WarningOHXBedford, Cannon, Coffee, Warren48 min
Apr 10, 1:48 PM CDTSevere Thunderstorm WarningOHXClay, Overton, Pickett27 min
Apr 10, 1:51 PM CDTTornado WarningOHXDeKalb, Jackson, Overton, Putnam39 min
Apr 10, 1:57 PM CDTTornado WarningOHXBedford, Coffee, Grundy48 min
Apr 10, 2:09 PM CDTTornado WarningOHXFentress, Overton, Putnam, White51 min
Apr 10, 2:15 PM CDTTornado WarningOHXCumberland, DeKalb, Putnam, Van Buren, Warren, White30 min
Apr 10, 2:25 PM CDTTornado WarningOHXCoffee, Grundy35 min
Apr 10, 2:32 PM CDTTornado WarningOHXCumberland, Fentress, Overton, Putnam43 min
Apr 10, 2:43 PM CDTTornado WarningOHXCumberland, Van Buren, Warren, White47 min

Nearby

Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.